A note on the structure of Zp[[X]]- modules

C. R. Math. Rep. Acad. Sci. Canada Vol. 7 (6) 1985, pp. 343–348
(Received: 1985-05-29 )

L.V. Da Silva / T.M. Viswanathan

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A note on the structure of Zp[[X]]- modules

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.